What Form Does This Medication Come In
Each light gold, liquid-filled gelatin capsule contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: D& C Yellow No. 10, FD& C Red No. 40, fractionated coconut oil, gelatin, iron oxide, polyethylene glycol, polyvinyl acetate phthalate, potassium hydroxide, propylene glycol, purified water, sorbitan, and sorbitol.
Each beige, sugar-coated caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglyceride, ammonium hydroxide, carnauba wax, cellulose, cornstarch, croscarmellose sodium, iron oxides, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.
Each caplet contains 200 mg of ibuprofen and 30 mg of pseudoephedrine. Nonmedicinal ingredients: acetylated monoglycerides, carnauba wax, cellulose, cornstarch, croscarmellose sodium, ethoxyethanol, iron oxides, lecithin, parabens, pharmaceutical glaze, pharmaceutical shellac, povidone, pregelatinized starch, silicon dioxide, simethicone, sodium benzoate, sodium lauryl sulfate, stearic acid, sucrose, and titanium dioxide.
What Is Advil Allergy Sinus
Advil Allergy Sinus contains a combination of chlorpheniramine, ibuprofen, and pseudoephedrine.
Chlorpheniramine is an antihistamine. Ibuprofen is a nonsteroidal anti-inflammatory drug . Pseudoephedrine is a decongestant.
Advil Allergy Sinus is used to treat sneezing, itching, watery eyes, runny nose, stuffy nose, sinus congestion, headache, and pain or fever caused by allergies or the common cold.
Donât Miss: How To Clear Frontal Sinus Congestion
How To Take Advil Sinus Congestion & Pain
Use Advil Sinus Congestion & Pain exactly as directed on the label, or as prescribed by your doctor. Do not use in larger or smaller amounts or for longer than recommended.
Use exactly as directed on the label, or as prescribed by your doctor. Use the lowest dose that is effective in treating your condition.
Swallow the tablet whole and do not crush, chew, or break it.
Take this medicine with a full glass of water.
Take with food or milk if this medicine upsets your stomach.
If you need to have any type of surgery, tell the surgeon ahead of time if you have taken this medicine within the past few days.
Store at room temperature away from moisture and heat.
Since cold medicine is used when needed, you may not be on a dosing schedule. Skip any missed dose if it’s almost time for your next dose. Do not use two doses at one time.
Recommended Reading: Cold And Sinus Medicine While Pregnant
Frequently Asked Questions About Ibuprofen/pseudoephedrine
How do I know if ibuprofen/pseudoephedrine is safe for me to take?
Ibuprofen/pseudoephedrine is generally safe to take, but its not the best choice for everyone. This medication might not be appropriate for you if you have certain conditions, such as a history of serious side effects from other cold medications, breathing problems, stomach or stomach bleed problems, kidney problems, heart problems, or a history of stroke. If you have any of these conditions or if youre not sure whether ibuprofen/pseudoephedrine is safe for you, talk with your provider.
Can I use ibuprofen/pseudoephedrine only when I need it?
Yes, you can use ibuprofen/pseudoephedrine as needed. However, its recommended you take the medication on a scheduled basis while youre having symptoms. Use the lowest effective dose for the shortest amount of time possible. Dont use more than 6 caplets in a 24-hour period without talking to your provider first.
Can I use ibuprofen/pseudoephedrine if Im pregnant?
If youre pregnant, talk to your provider first before using ibuprofen/pseudoephedrine to see if its safe for you. This medication contains ibuprofen , which should be avoided during the second half of pregnancy because it might cause problems to your unborn baby or cause complications during delivery. This medication also contains pseudoephedrine, which might be linked to birth defects if taken during the first trimester of pregnancy.
Can I drink alcohol while taking ibuprofen/pseudoephedrine?
How Does Advil Cold & Sinus Work To Treat A Sinus Infection
Advil Cold & Sinus is one of the most popular over-the-counter treatments for colds and sinus infections. The active ingredients, chlorpheniramine, ibuprofen and pseudoephedrine are found not only in Advil Cold & Sinus but also in its generic counterparts.
Advil Cold & Sinus works to reduce the inflammation of the sinus passages and the build-up of excess mucus. The medication decreases sinus congestion and difficulty breathing by reducing swelling of the nasal tissues that restrict your airways. Advil also acts as a general pain reliever to ease the discomfort of sinus pressure. You can find Advil Cold & Sinus at your local pharmacy.
When suffering from the pain of a sinus infection we often jump at the quickest and easiest over-the-counter medication. Before reaching for the box of Advil at the drugstore at the onset of sinus congestion, take care to read the facts below concerning side effects. Even if you are not at risk for the serious side effects, it is important to remain aware of the milder, more common things you might experience before using this medication.
Don’t Miss: How To Get Rid Of A Sinus Infection Without Medication
How Is This Medicine Best Taken
Use this medicine as ordered by your doctor. Read all information given to you. Follow all instructions closely.
- Take with or without food. Take with food if it causes an upset stomach.
What do I do if I miss a dose?
- If you take this medicine on a regular basis, take a missed dose as soon as you think about it.
- If it is close to the time for your next dose, skip the missed dose and go back to your normal time.
- Do not take 2 doses at the same time or extra doses.
- Many times this medicine is taken on an as needed basis. Do not take more often than told by the doctor.
Recommended Reading: Can You Beat A Sinus Infection On Your Own
Compare With Similar Items
|This item Advil Sinus Congestion and Pain, Sinus Relief Medicine, Pain Reliever and Fever Reducer with Ibuprofen and Phenylephrine HCl 20 Coated Tablets|
|4.8 out of 5 stars||4.7 out of 5 stars||4.7 out of 5 stars||4.7 out of 5 stars||4.8 out of 5 stars|
Ibuprofen 200mg , Phenylephrine HCI 10mg
Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSKâs control. Please contact GSK Consumer Healthcare directly for more information.
4.8 out of 5 stars
Recommended Reading: What Is The Best Thing To Take For Sinus Congestion
Recommended Reading: Can Ringing In Ears Be Caused By Sinus Problems
What Other Drugs Will Affect Advil Sinus Congestion & Pain
Ask your doctor before using Advil Sinus Congestion & Pain if you take an antidepressant. Taking certain antidepressants with an NSAID may cause you to bruise or bleed easily.
Ask a doctor or pharmacist before using Advil Sinus Congestion & Pain with any other medications, especially:
a blood thinner
heart or blood pressure medication, including a diuretic or “water pill” or
steroid medicine .
This list is not complete. Other drugs may affect Advil Sinus Congestion & Pain, including prescription and over-the-counter medicines, vitamins, and herbal products. Not all possible drug interactions are listed here.
Can I Take 2 Advil Sinus Congestion And Pain
The Advil Sinus Congestion and Pain is an over-the-counter medicine that combines the strength and speed of Advil with a proven nasal decongestant to ease cold and flu symptoms. It works to reduce nasal congestion and pressure, as well as fever and minor body aches and pains. The medicine contains ibuprofen and phenylephrine HCl . It is non-drowsy.
If youre taking Advil Sinus Congestion & Pain, you should drink at least 8 ounces of water before taking the medicine. The drugs ingredients include ibuprofen and phenylephrine, which can reduce the pain of a sinus infection. It can also help relieve a headache and minor aches and pains. However, this medication should not be taken if you have an allergy to ibuprofen.
Read Also: How To Break Up Severe Sinus Congestion
How Should I Take This Medicine
Use Advil Allergy Sinus exactly as directed on the label, Cold or cough medicine is only for short-term use until your symptoms clear up.
Always follow directions on the medicine label about giving cough or cold medicine to a child. Do not use the medicine only to make a child sleepy. Death can occur from the misuse of cough or cold medicines in very young children.
Carefully follow the dosing instructions for the age and weight of your child. Ask a doctor or pharmacist if you have questions.
Take Advil Allergy Sinus with food or milk if it upsets your stomach.
Shake the oral suspension before you measure a dose. Use the dosing syringe provided, or use a medicine dose-measuring device .
Do not take Advil Allergy Sinus for longer than 10 days without your doctorâs advice.
If you need to have any type of surgery, tell the surgeon ahead of time if you have taken Advil Allergy Sinus in the past few days.
Chlorpheniramine can affect the results of allergy skin tests. Tell any doctor who treats you that you are using this medicine.
Store Advil Allergy Sinus at room temperature away from moisture and heat.
How To Buy Best Medicine For Sinus Cold Congestion
Looking for the Best Medicine For Sinus Cold Congestion ? Based on expert reviews, we ranked them. Weve listed our top-ranked picks, including the top-selling Best Medicine For Sinus Cold Congestion.Having trouble finding a great Best Medicine For Sinus Cold Congestion ? This problem is well understood by us because we have gone through the entire Best Medicine For Sinus Cold Congestion research process ourselves, which is why we have put together a comprehensive list of the Best Medicine For Sinus Cold Congestion s available in the market today.
After hours of searching and using all the models on the market, we have found the Best Medicine For Sinus Cold Congestion for 2022. See our ranking below!
Read Also: Prescription Antibiotics For Sinus Infection
Read Also: How To Stop Sinus Infection Pain
Can Advil Cold & Sinus Cause Any Cardiovascular Side Effects
Cardiovascular side effects in Advil Sinus users are rare, occurring in roughly 1-3% of patients. Symptoms include swelling of fingers and toes, high blood pressure and peripheral edema. Research shows that a chief ingredient of Advil Cold & Sinus, pseudoephedrine, may increase the severity of previous hypertension issues. Pseduophedrine may also be responsible for additional cardiovascular side effects such as coronary artery spasm and chest pain.
Find out whether you are predisposed to heart arrhythmias, as Advil Cold & Sinus is known to increase the likelihood of future incidents of arrhythmia in a small percentage of patients.
How Long Does It Take For Advil To Kick In
Advil Sinus Congestion & Pain combines the speed and power of Advil with a proven nasal decongestant to relieve sinus pressure and pain. The constricting action of Advil Sinus Congestion & Pain constricts blood vessels in the nose, reopening blocked airways and relieving pain.
Over-the-counter medicines can help relieve pain and congestion, but many of them have serious side effects. In addition, OTC drugs can be expensive, and many can interact with other medications. You should also consult your doctor before taking any OTC medication, and only take it if its recommended by a health care provider. If the pain and congestion persists, you can try applying a warm compress to the face to relieve pressure. Also, taking a hot shower or bath can help keep the airways moist.
For more serious cases of sinusitis, a trip to the doctor is recommended. A GP can diagnose the condition based on your symptoms and may recommend an ENT specialist. If the symptoms persist after five or six days, they may be due to subacute sinusitis or chronic sinusitis. Luckily, its usually not a long-term condition. Most people recover from sinusitis on their own within two to three weeks.
Also Check: Heat Or Cold For Sinus Headache
Advil Allergy Sinus Interactions:
Hypertensive crisis with MAOIs. -blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, pseudoephedrine- or chlorpheniramine-containing products, or other pain relievers, nasal decongestants, antihistamines. Alcohol, sedatives and tranquilizers may increase drowsiness. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, 3 alcoholic drinks/day, or prolonged use.
How Much Advil Can I Take
The Advil sinus congestion and pain medication contains ibuprofen and phenylephrine, which treat a stuffy nose and sinus congestion. The medication is also effective for minor aches and pains. However, it should be noted that it is not meant for treating permanent sinusitis.
This sinus congestion medicine contains ibuprofen 200 mg and phenylephrine HCl 10 mg, which provides fast relief from many common cold symptoms. It also helps reduce fever. But it should be noted that ibuprofen can cause a severe allergic reaction.
Don’t Miss: Advil Cold And Sinus Walgreens
Typical Dosing For Advil Allergy And Congestion Relief
Each tablet contains 200 mg of ibuprofen, 10 mg of phenylephrine, and 4 mg of chlorpheniramine.
- Adults and children age 12 years and up: The typical dose is 1 tablet by mouth every 4 hours while youâre having symptoms. Donât use more than 6 tablets in 24 hours unless your provider specifically told you to do so.
- Children under 12 years of age: Ask your childâs provider.
Recommended Reading: Can Sore Throat Cause Sinus Infection
How Should I Use This Medication
The usual recommended dose for adults and children older than 12 years is 1 or 2 caplets or liqui-gels every 4 to 6 hours as needed. Do not take more than 6 caplets or liqui-gels in 24 hours unless recommended by your doctor. Do not take for more than 3 days for a fever or for more than 5 days for cold symptoms.
For the children’s suspension, the dose depends on the child’s age and weight and is given every 6 hours as needed. Do not give more than 4 doses a day unless recommended by your doctor. Use an oral syringe or medication cup to measure each dose of the suspension, as it gives a more accurate measurement than household teaspoons. Shake the suspension well before measuring a dose.
Many things can affect the dose of medication that a person needs, such as body weight, other medical conditions, and other medications. If your doctor has recommended a dose different from the one listed here, do not change the way that you are taking the medication without consulting your doctor.
It is important to take this medication exactly as recommended by your doctor or pharmacist. If you are taking this medication regularly and you miss a dose, take it as soon as possible. If it is almost time for your next dose, skip the missed dose and continue with your regular dosing schedule. Do not take a double dose to make up for a missed one. If you are not sure what to do after missing a dose, contact your doctor or pharmacist for advice.
Don’t Miss: Inhaling Steam For Sinus Congestion
When To Use Advil Cold & Sinus
Nasal and sinus congestion are symptoms of the common cold or flu. The decongestant in Advil Cold & Sinus relieves congestion to help relieve your stuffy nose and ibuprofen relieves pain. Advil Cold & Sinus is a safe, non-prescription drug that can be used by people 12 years and older. Its available behind the pharmacy counter at your local drugstore or grocery store. As with all medications, make sure to read all directions to ensure the proper usage and if you have any concerns, consult your physician.
Advil Sinus Congestion & Pain Interactions:
Hypertensive crisis with MAOIs. -blockers may increase the pressor effects of sympathomimetics. Caution with diuretics. Avoid aspirin, other pain relievers, nasal decongestants, or phenylephrine-containing products. Increased risk of GI bleed with anticoagulants, corticosteroids, other OTC or Rx NSAIDs, 3 alcoholic drinks/day, or prolonged use.
You May Like: Does Minuteclinic Treat Sinus Infections
Who Should Not Take This Medication
Do not take this medication if you:
- are allergic or sensitive to ibuprofen, pseudoephedrine, or any ingredients of the medication
- are allergic to other NSAIDs or ASA
- are about to have or have just had heart surgery
- are dehydrated due to vomiting, diarrhea, or not drinking enough fluids
- are taking another NSAID
- are pregnant or breast-feeding
- have taken a monoamine oxidase inhibitor within the last 14 days
- have thyroid disease
Why Do Cheeks Hurt With Sinus Infection
The common remedy for sinusitis is antibiotics. These drugs kill bacteria and help you get better in a few days. Then, you can take over-the-counter pain relievers to ease the pain. It is important to follow the doctors instructions for using these medications, though.
The pain in the cheeks can vary, depending on the type of sinus infection. Acute sinusitis is a short-term condition that lasts a few days, while chronic sinusitis can last several months. Symptoms of a sinus infection vary, depending on the location of the infection. Acute sinusitis will often cause pain in the cheeks and forehead, while a maxillary sinus infection will produce pain in the upper jaw and teeth.
If you have persistent symptoms, such as pain above and under the eyes, or a fever, see a doctor. Its important to treat any sinus infection, regardless of its cause. In some cases, sinusitis will clear up on its own, but you should be sure to consult with a doctor if the pain persists.
Read Also: How Do I Know If I Have Sinus Headache